# SDR USAA010813

- Difficulty date: June 24, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Part time: 30,946 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CORRODED 1 INCH BY 30 INCH AREA, BETWEEN SERVICE DOOR FRAME THRESHOLD SUPPORT.  REPLACED CORRODED SUPPORT ANGLE PER SRM 53-10-15AS.  (M)
